# SDR SIMA2018100515002

- Difficulty date: September 15, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,943 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524109603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FITTING AT FR 19-20 STR 3L CRACKED-C/A-REMOVED AND REPLACED MACHINED FITTING AT FR 19 STR 3L IAW SRM 51-40-02
